MarBEF Data System



ERMS taxon details

Checked: verified by a taxonomic editorTritoniidae Lamarck, 1809

183  (urn:lsid:marinespecies.org:taxname:183)

accepted
Family
marine
Bouchet, P. (2010). Tritoniidae Lamarck, 1809. In: MolluscaBase (2018). Accessed through: Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2018). European Register of Marine Species at http://www.marbef.org/data/aphia.php?p=taxdetails&id=183 on 2018-01-19

Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2009-11-16 10:35:28Z
changed
2010-10-16 15:09:18Z
checked

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


additional source Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]   
 



Feeding Type
omnivore [details]
predator [details]
scavenger [details]
LanguageName 
Dutch Unreviewed: has not been verified by a taxonomic editortritonia's  [details]
Web site hosted and maintained by Flanders Marine Institute (VLIZ) - Contact
Number of visitors: 3969481 - Total hits: 65865953 (since 2004-11-24) - page generated: 2018-01-19 10:25:13 GMT+1